# SDR DXTA200802783

- Difficulty date: January 21, 2008
- Submitted: January 22, 2008
- Operation: Air carrier
- Aircraft: N378QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800103
- Aircraft time: 1,189 hours, 781 cycles
- Engine: Pwc PW306C
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 218262
- Part serial: 243
- Condition: Activated
- Location: Cockpit
- Part time: 1,189 hours, 781 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON GEAR EXTENTION THE RT GEAR INDICATED NOT DOWN AND LOCKED.  REMOVED AND INSTALLED A RENTAL ACTUATOR PER MM 32-30-40 AND OPERATIONAL CHECKED PER MM 32-00-00 GROUND OPERATIONAL CHECKED GOOD.
